Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 6, NWS Tampa Bay, FL

February 20, 2021

NWS Tampa Bay, FL issued this small craft advisory at Feb 20, 2021, 4:02 AM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2021, 4:02 AM EST (09:02 UTC)
Expired
Feb 20, 2021, 7:00 AM EST
In force
3 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

432 
WHUS72 KTBW 200902
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
402 AM EST Sat Feb 20 2021

GMZ856-876-201200-
/O.NEW.KTBW.SC.Y.0006.210220T0902Z-210220T1200Z/
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
402 AM EST Sat Feb 20 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...North winds around 20 knots and seas up to 7 feet
  offshore.

* WHERE...Coastal waters from Bonita Beach to Englewood FL out 
  20 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 7:17 PM EST, 8 hours 45 minutes earlier.

Area forecast discussion, Feb 19, 7:17 PM EST, 8 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
717 PM EST Fri Feb 19 2021

.UPDATE...

The front appears to have cleared our area based on surface
observation. There are still some very small overrunning light
showers on radar over all but Levy county. The front will continue
south and east into the Bahamas and Cuba and should pull the low
clouds and showers with it.

&&

.AVIATION...

The TAFs are on track. Winds came down a little faster than
expected and CIG are still low at LAL and PGD. I will give it a
little more time especially LAL should be coming up. By the same
token FMY and RSW may need to be amended to lower CIGs. If I amend
I will bring down teh winds a little too.

&&

.Preliminary Point Temps/PoPs...
TPA  49  67  50  74 /  10   0   0   0
FMY  55  73  54  78 /  10   0   0   0
GIF  49  68  50  72 /  30   0   0   0
SRQ  51  68  51  76 /  10   0   0   0
BKV  44  67  41  74 /  20   0   0   0
SPG  53  66  54  72 /  10   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday morning for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal Manatee-
     Coastal Sarasota-Pinellas.

Gulf waters...Small Craft Advisory until 4 AM EST Saturday for Coastal waters
     from Bonita Beach to Englewood FL out 20 NM-Coastal waters
     from Englewood to Tarpon Springs FL out 20 NM-Waters from
     Bonita Beach to Englewood FL out 20 to 60 NM-Waters from
     Englewood to Tarpon Springs FL out 20 to 60 NM-Waters from
     Tarpon Springs to Suwannee River FL out 20 to 60 NM.

&&

UPDATE/AVIATION/MARINE...04/Sobien
UPPER AIR...13/Oglesby
DECISION SUPPORT...13/Oglesby

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 2:33 PM ESTSmall Craft AdvisoryTBW19 hr

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.